# SDR 2006UALA02227

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 58,561 hours, 9,581 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6901
- Condition: Unserviceable
- Location: Slide
- Component: Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD ASPIRATOR.  CAUSE UNKNOWN.  REPLACED ASPIRATOR.  THIS WAS BETWEEN SENSING TUBE AND JET PLATE ASSEMBLY.
